# SDR CALA9801122

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TRAILING EDGE INBOARD FLAP INTERIOR CORRODED AND FINGER DOUBLERS SEPARATED.  THE T/E FLAP SKIN WAS REMOVED.  NEW SKIN AND BONDED DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 57-50-9, FIGURE 6, 51-70-2, AND 51-30-2.
